Počet záznamů: 1  

A new approach to the existence of weak solutions of the steady Navier-Stokes system with inhomogeneous boundary data in domains with noncompact boundaries

  1. 1.
    Neustupa, Jiří
    A new approach to the existence of weak solutions of the steady Navier-Stokes system with inhomogeneous boundary data in domains with noncompact boundaries.
    Archive for Rational Mechanics and Analysis. Roč. 198, č. 1 (2010), 331-348. ISSN 0003-9527
    Impakt faktor: 2.277, rok: 2010
    http://link.springer.com/article/10.1007%2Fs00205-010-0297-7
    http://hdl.handle.net/11104/0188774